# SDR AALA202207085231

- Difficulty date: May 13, 2022
- Submitted: July 8, 2022
- Operation: Air carrier
- Aircraft: N709UW
- Make and model: Airbus A319-112
- Aircraft serial: 997
- Aircraft time: 61,340 hours, 35,703 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: D575710080000000
- Part serial: 1870
- Condition: Corroded
- Location: Zone 500 - Lh Wi
- Part time: 61,340 hours, 35,703 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON LEFT WING AFT TRAILING EDGE OUTBOARD FLAP AT RIB 15 BETWEEN S1L AND S6L. REPLACED FLAP PER TASK CARD 26L00027009
